ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
MM-410320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes. a review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: the weight the device within specification, red particles on the shell, one opening curved on the posterior and crease flat.A microscopic analysis was performed which identified: one opening sharp on the posterior.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: one sharp opening on the posterior assessed as unidentified (tear) opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: anxiety related to textured implants as well as "twinges of pain".
Event or Problem Description
Patient reported a right side rupture, anxiety related to textured implants as well as "twinges of pain." device was explanted.